# SDR SCNA20240310117

- Difficulty date: June 8, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8
- Aircraft serial: 30623
- Aircraft time: 60,285 hours, 32,892 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G4 GALLEY FLOOR SUPPORT STABILIZER FITTING APROX’ BS.995 RBL. 7.00. - - RESOLUTION: REMOVED AND REPLACED  G4 GALLEY FLOOR SUPPORT STABILIZER FITTING APROX' BS.995 RBL. 7.00 PN 415N4002-39 PO# FS89675 IAW B737NG SRM 51-40-02.
